Solution of the Hotelling’s game in secure strategies
| Year of publication: |
2012
|
|---|---|
| Authors: | Iskakov, Mikhail ; Iskakov, Alexey |
| Published in: |
Economics Letters. - Elsevier, ISSN 0165-1765. - Vol. 117.2012, 1, p. 115-118
|
| Publisher: |
Elsevier |
| Subject: | Hotelling | Spatial competition | Equilibrium in secure strategies |
-
Complete Solution of the Hotelling Problem: Equilibrium in Secure Strategies for the Price Subgame
Iskakov, M., (2012)
-
Equilibrium in secure strategies
iskakov, Mikhail, (2012)
-
Численное решение задачи Хотеллинга в безопасных стратегиях
БОРИСОВИЧ, ИСКАКОВ МИХАИЛ, (2010)
- More ...
-
Equilibria in secure strategies in the Tullock contest
ISKAKOV, Mikhail, (2014)
-
Equilibrium in secure strategies
iskakov, Mikhail, (2012)
-
Games for cautious players : the equilibrium in secure strategies
Iskakov, Mikhail, (2016)
- More ...